# SDR MASA200602466

- Difficulty date: October 20, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 7,229 hours, 5,203 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stabilizer Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2812 OKC.  STAB AND SLAT FAULT STATUS MESSAGES.  MX RESET SSCU'S AND SFECU'S OP CHECKS GOOD.
